# SDR SWIA202502140009

- Difficulty date: February 9, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,650 hours, 42,089 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FUEL LO PRESS CAUTION MESSAGE ON APPROACH. DECIDED TO CONTINUE FOR LANDING. NOTICED A SMELL OF JET FUEL AND A FUEL IMBALANCE OF OVER 1000 POUNDS ABOUT A MINUTE PRIOR TO LANDING.   (FLIGHT 5861 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
